Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak separation properties
for self-similar sets

Author: Martin P. W. Zerner
Journal: Proc. Amer. Math. Soc. 124 (1996), 3529-3539
MSC (1991): Primary 54E40, 54H15; Secondary 28A78
MathSciNet review: 1343732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a theory for self-similar sets in $\mathbb R^s$ that fulfil the weak separation property of Lau and Ngai, which is weaker than the open set condition of Hutchinson.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54E40, 54H15, 28A78

Retrieve articles in all journals with MSC (1991): 54E40, 54H15, 28A78

Additional Information

Martin P. W. Zerner
Affiliation: Departement Mathematik, ETH Zentrum, CH-8092 Zurich, Switzerland

PII: S 0002-9939(96)03527-7
Keywords: Self-similar sets, fractals, weak separation property
Received by editor(s): April 11, 1995
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia